# SDR 08FDEA02639

- Difficulty date: July 3, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5417U11
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FROM BS 1340 TO BS 1445, LBL 3, 6, 11, 16 HAVE CORROSION AROUND NUTPLATE HOLES.  CORROSION REMOVED.  FOUND EXCEEDED ALLOWABLE LIMITS IN B757-200 SRM 51-10-02.   REMOVED AND REPLACED STRINGER IAW B757-200 SRM 51-10-02 AND SRM 51-40-02 REV 93.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
